# SDR QXEA200800272

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - ANGLE BRACKET FORWARD OF STATION 600 AND INBOARD OF STRINGER 31R WEB UNDER FLOOR PANEL 441CZ IS CRACKED IN UPPER RADIUS.  DRILLED OUT RIVETS IN THE ANGLE BRACKET.  REMOVED IAW D8 200 SRM 51-10-21 PG 2 FIG 1.  HFEC INSPECTED CUT AWAY FOR REMOVAL OF CRACK IAW D8 200 NDTM PART 6 51-00-01.  INSTALL BRACKET IAW D8 200 SRM 51-40-11.
